# SDR CALA0100672

- Difficulty date: July 23, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 1/8" CRACK IN STRINGER 4R SPLICE AND STRINGER 6R SPLICE AT STA 907. THE STRINGER SPLICES WERE REMOVED AND NEW STRINGER SPLICES WERE INSTALLED IAW SRM 51-10-02.
